|Atripla side effects
Feb 26, 2012
Does Atripla make it difficult for a guy to climax?
| Response from Dr. Henry
In small percent of patients taking Atripla problems with sexual function may be related to drugs in Atripla though many other health problems (such as diabetes or stress/anxiety) and drugs (such as psychotropic or blood pressure meds). Recommend discussing with your HIV Provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Masturbation Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.